ODEs with Invariants

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearchpeer-review

    Original languageEnglish
    Title of host publicationNumerical Solution of Differential-Algebraic Equations
    PublisherDepartment of Mathematical Modelling, Technical University of Denmark
    Publication date1999
    Pages63-70
    Publication statusPublished - 1999

    Cite this

    Elmegaard, B. (1999). ODEs with Invariants. In Numerical Solution of Differential-Algebraic Equations (pp. 63-70). Department of Mathematical Modelling, Technical University of Denmark.